# SDR AALA202401111385

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 66,194 hours, 27,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR OUT OF RIG, VERY DIFFICULT TO CLOSE FROM THE INSIDE. ADJUSTED UPPER GUIDE ARM. PER AMM 52-11-00-820-801 (STEP H). OPERATIONAL CHECK GOOD.
